Advances in Pure Mathematics

Volume 6, Issue 1 (January 2016)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

Inverse Spectral Theory for a Singular Sturm Liouville Operator with Coulomb Potential

HTML  XML Download Download as PDF (Size: 337KB)  PP. 41-49  
DOI: 10.4236/apm.2016.61005    4,768 Downloads   5,435 Views  

ABSTRACT

We consider the inverse spectral problem for a singular Sturm-Liouville operator with Coulomb potential. In this paper, we give an asymptotic formula and some properties for this problem by using methods of Trubowitz and Poschel.

Cite this paper

Panakhov, E. and Ulusoy, I. (2016) Inverse Spectral Theory for a Singular Sturm Liouville Operator with Coulomb Potential. Advances in Pure Mathematics, 6, 41-49. doi: 10.4236/apm.2016.61005.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.